# SDR DALA2016050903791

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 48,173 hours, 16,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK.  FOUND DOOR 3L EMERGENCY EXIT DOOR LIGHTS INOPERATIVE. REPLACED DOOR 3L EMERGENCY DOOR SIGN BATTERY AND PACK IAW M/M 33-57.  OPS CK GOOD.
